# SDR VNAA0004026

- Difficulty date: April 30, 2000
- Submitted: May 3, 2000
- Operation: Air carrier
- Aircraft: N328JS
- Make and model: Dorner DO328100
- Aircraft serial: 3030
- Aircraft time: 13,278 hours, 12,149 cycles
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3140 · Central Computers
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF, THE CREW RECEIVED AN ENGINE MISCOMPARE MESSAGE.  THE CAS MESSAGE CLEARED AFTER CLEARING THE RUNWAY.  THE CREW CONFERRED WITH MAINTENANCE CONTROL AND THE AIRCRAFT WAS RELEASED FOR ANOTHER TAKEOFF ATTEMPT.  FLIGHT 4122 DEPARTED WITH NO FURTHER INCIDENT.
